# SDR CALA0001014

- Difficulty date: July 6, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N98876
- Make and model: Doug DC-9-82
- Aircraft serial: 49444
- Aircraft time: 42,314 hours, 21,309 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN GEAR WAS RETRACTED AFTER TAKEOFF FROM IAH,  THE HANDLE CAME UP, BUT THREE RED LIGHTS AND 1 YELLOW WERE ILLUMINATED ACCOMPANIED BY GEAR NOISE. THE HANDLE WAS LOWERED AND THREE GREEN LIGHTS WERE INDICATED WITH GEAR DOOR LIGHT OUT. THE GEAR WAS RECYCLED WITH SAME RESULTS. THE AIRCRAFT WAS RETURNED TO IAH. WHEN SPOILER HANDLE WAS TRIED ON LANDING, THE HANDLE WOULD NOT MOVE. RECYCLED C/B''S L-33 AND K-33, BUT SPOILER HANDLE STILL WOULD NOT MOVE. THE AIRCRAFT LANDED WITHOUT INCIDENT. THE LANDING GEAR WAS EXTENDED AND RETRACTED 10 TIMES IAW MM 32-30-00 AND OPERATION AND INDICATIONS CHECKED GOOD. SPOILER OPERATION CHECKED GOOD IAW MM 27-60-00. A FULL NOSE STRUT SERVICING WAS PERFORMED IAW MM 32-21-02.
